# SDR DALA14014375649

- Difficulty date: February 28, 2014
- Submitted: March 4, 2014
- Operation: Air carrier
- Aircraft: N549US
- Make and model: Boeing 757251
- Aircraft serial: 26496
- Aircraft time: 53,706 hours, 20,630 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 700-720
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK SUPPORT CORRODED BS 700-720, RBL 24 , FOUND OUT OF LIMITS IAW  SRM 53-00-52, FIG 101 AND 51-10-02.  REMOVED SEAT TRACK SUPPORT IAW SRM 51-40-02.   INSTALLED NEW SEAT TRACK SUPPORT IAW SRM 53-00-52.
